# SDR CHQA20120416128

- Difficulty date: April 16, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 27,303 hours, 22,959 cycles
- Engine: Allsn AE3007A
- Engine time: 24,925 hours, 20,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14000225001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BLEND WAS FOUND ON THE CENTER FUSELAGE II LOWER SKIN BETWEEN FRAME 27 AND FRAME 28, BETWEEN STRINGERS 20R AND 21R.  THE BLEND WAS FOUND TO BE OUT OF LIMITS AND WAS REPAIRED IN ACCORDANCE WITH SRM 53-22-01.
